# SDR SWAA095765

- Difficulty date: September 8, 2009
- Submitted: September 10, 2009
- Operation: Air carrier
- Aircraft: N664WN
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23495
- Aircraft time: 73,457 hours, 56,308 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Part number: 6547979
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND LOWER BULKHEAD ANGLE CORRODED AT BS 727, BETWEEN STR 27L TO STR 27R.  REPAIRED ANGLE PER SRM.
